# SDR 2008UALA02677

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 64,586 hours, 10,599 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Component: Emergency Light
- Component part number: 362624
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AISLE IN FRONT OF ROW 15CDEF INOP.  FOUND LOOSE CONNECTION.  SECURED CONNECTION OP CHECKED GOOD.  AC OK FOR SERVICE.
